MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, MODULAR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 3/24/2023, it was reported by a sales representative via phone that an ar-9560-24 24mm baseplate, modular had an issue.During a reverse shoulder arthroplasty procedure on (b)(6) 2023.When the surgeon tried to use the baseplate, the screws separated/broke off from the baseplate inside the patient, and the implant could not be used.The screws were solvable.All fragments were removed from the patient, and a new baseplate with lot number 14996909 was opened and used to complete the procedure successfully with no impact to the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, it was noted that the device has damage around the hex edges.The most probable cause of this failure can be the wrong assembly with other implants designed specifically for use with this system.However, the other components were not returned for investigation.The cause remains undetermined.

Brand Name
24MM BASEPLATE, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16785336
Report Number1220246-2023-06570
Device Sequence Number17562626
Product Code PHX
UDI-Device Identifier00888867296411
UDI-Public00888867296411
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24
Device Lot Number15030198
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown